T Nation

Feeling Suicidal Because of Deca Dick


#61

I am desperate now.
No feeling os pleasure nothing.
No sadness.


#62

Tren and deca are both 19-nors, meaning they have very similar side effects. I would seriously not recommend taking tren after deca fucked you up this badly, if anything it would most likely prolong your current issue. I ran deca in 99, had no issues (probably got lucky, no PCT, caber, nothing). Ran tren a few years ago and got tren dick - still had libido and could get hard but at some point during the deed it would basically just go numb and would take forever to finish. God love my wife, she just grinned and bore through it - then after she knew I wasn’t on it anymore, told me how much it actually bugged her (she knew I was frustrated with the dick issues at the time and wasn’t sure I wouldn’t get totally pissed if she said what was on her mind at the time). Had some issues with limp/numb noodle for a year or so after, and every now and then still have little ‘flare ups’ (at this point they are more likely mental).

Point being, don’t take another hormone directly related to the one that gave you these issues.

Question: aside from going for basic check ups and blood work, have you fessed up to your doc and told him the full back story on this? And then asked to see a specialist (endocrinologist or whatever)? While you will get a wealth of experience on this board(and a mix of decent and not so decent recommendations), I think your better strategy is to go to a professional and see what they can do - but I would recommend staying away from anti-depressants, as these are known to cause libido and ED issues in men as well.

Good luck to you, and keep fighting. Suicide is a permanent solution to a temporary problem, and this is a temporary problem (no matter how it feels right now).


#63

Also, there is a cognitive enhancer called uridine which promotes the growth of new dopamine receptors in the brain (going off the earlier speculation that you are having a long-term dopamine issue). If it is a dopamine issue, it might not be the actual dopamine levels but an issue with the receptors. 250mg/day seems to be the standard dose for this. Couldn’t hurt to try it, and if nothing else it might help lift the fog.


#64

Yes went to doctors endos. No use.


#65

Ok qill try it thanks.


#66

Just curious, maybe you have already done this but will ask
anyhow.

Have you checked your blood testosterone levels?

Taking gear shuts your own production of male hormone.

You may be clinically low T. This can be treated.

Abnormal Hormone levels like estrogen wreak havoc on
emotions.

Trust me when I tell you we live in an estrogen world!

Estrogen foods like Wheat, Soy, Hummus, Flaxseed, Veg oil,
beans etc. can cause bad issues.

Search food or pharma estrogen blockers.

Researching estrogen sources may surprise you.

Loss of sleep makes things worse.

Thinking about issues makes things worse.

You may need meds for clinical depression.

Good luck.

Sub note:

Been in healthcare 20 years now. In my experience, I’ve seen
very good doctors and very bad doctors. Most of the general public may not know
the difference! It’s important to educate yourself and ask questions. Get 2nd
3rd and 4th opinions! Don’t always trust a doctor if you
feel there is no evidence explaining your issues. It’s sad to see how
healthcare has declined leaving people like you out in the cold. Don’t accept
it. Fight, Become an expert! Read, Research, Ask questions! Hold people to
account! Help others!


#67

Yes did all bloods.

Everythi g was in place.

Noone has any definate answer.

I am 100% certain all tgis shit atarted due to deca.

Its just that noone ia sure of what to do.

I even paid Dave Palumbo for 30minutes and asked him. No use